A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spacesReportar como inadecuado




A new proof of semicontinuity by Young measures and an approximation theorem in Orlicz-Sobolev spaces - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2003 2003, Issue 15, Pages 881-898

Dipartimento di Scienze Matematiche, Universitá Politecnica delle Marche, Via Brecce Bianche, Ancona 60122, Italy

Received 6 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a new approach to study the lower semicontinuity properties of nonautonomous variational integrals whose energy densities satisfy general growth conditions. We apply the theory of Young measures and properties of Orlicz-Sobolev spaces to prove semicontinuity result.





Autor: Barbara Bianconi

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados